Barrett, John W. and Garcke, Harald and Nürnberg, Robert (2007) A Parametric Finite Element Method for Forth Order Geometric Evolution Equations. Journal of Computational Physics 222 (1), pp. 441-467.
We present a finite element approximation of motion by minus the Laplacian of curvature and related flows. The proposed scheme covers both the closed curve case, and the case of curves that are connected via triple junctions. On introducing a parametric finite element approximation, we prove stability bounds and compare our scheme with existing approaches. It turns out that the new scheme has ...
Export bibliographical data
|Institutions:||Mathematics > Prof. Dr. Harald Garcke|
|Keywords:||surface diffusion, Willmore flow, triple junctions, fourth order parabolic problem, parametric finite elements, Schur complement, tangential movement.|
|Dewey Decimal Classification:||500 Science > 510 Mathematics|
|Refereed:||Yes, this version has been refereed|
|Created at the University of Regensburg:||Partially|
|Deposited On:||01 Apr 2010 09:04|
|Last Modified:||13 Mar 2014 13:12|